, Volume 11, Issue 1, pp 28-41

Equationally complete (m, n) rings

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


It is shown that every super-simple (m, n) ring is equationally complete. The atomic varieties of (m, 2) rings and the atomic varieties of (2,n) rings are completely determined.

The authors would like to express their sincere appreciation to the referee for a very careful reading of the original manuscript. The report led to a significant improvement in exposition and, in particular, new and shorter proofs of the main results in section 2.
Presented by J. D. Monk.